# SDR CALA2021070701037

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 76,876 hours, 12,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Condition: Cracked
- Location: Bs 1661 S13al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5380-01178 - LH FUSELAGE SKIN BS 1661.5 S13AL FOUND 1EA CRACK APPROX 3/4" LONG, REF NRC 9130584 HFEC INSPED CARRIED OUT PER B767 NTM PART 6, 51-00-19, NO CRACK FOUND. REPAIR PARTS INSTALLED PER SRM 53-80-01-2R7 REPAIR 7 FIG 201 DETAIL VII CREATED DIP TO REPEAT CATEGORY B REPAIR INSPECTION REQUIREMENTS REFERRED TO IN TABLE 202/ REPAIR 7 FIG 202. DETAILS XIV IN SRM 53-80-01-2R-7. INSPECTION THRESHOLD OF 30,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR WITHIN 7,500 FLIGHT CYCLES FROM THE REPAIR INSTALLATION WHICHEVER COMES LAST. THEN A 7, 500 FLIGHT CYCLE INTERVAL THEREAFTER. LH FUSELAGE SKIN BS 1661.5 STR 13AL SKIN REPAIRED AS PER SRM 53-80-01-2R7 REPAIR 7 FIG 201. ATTACHED MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO ITEM 26 ACCOMPLISHED. ADD EMP:V906449
